MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB
Model Number TV-IL1416140-J
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Codes Failure of Implant (1924); Occlusion (1984); Stenosis (2263); Claudication (2550)
Date of Event 09/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in the patient and will not be returned for evaluation.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.The patient was experiencing claudication, and upon diagnostic angio, what appears to be thrombus or extrinsic compression on the left limb was observed.On (b)(6) 2018, ovation ix limb extensions were implanted in the left and right iliac limbs.No additional event or patient information is available.
 
Additional Manufacturer Narrative
Based on the clinical assessment performed confirmed the stent buckling of the superior stent margin of the left limb stent due to anatomic position; non treatment of this stenosis likely caused aortic, iliac and femoral stenosis (claudication) six months later.Procedure related harms could not be determined.The final patient disposition could not be determined.A definitive root cause cannot be determined for the reported event; however, stenosis - aortic tortuosity were found to be contributing factors.The devices remain implanted in the patient and will not be returned; therefore, device evaluation will not be completed.The review of manufacturing lot confirmed all devices met specifications prior to release.Endologix continues to investigate this event and similar events to ensure the highest quality and patient safety.The clinical assessment determined that there was evidence to reasonable suggest stenosis of the femoral arteries, that were not included in the event as reported.This event was discovered (b)(6) 2018, while reviewing the event angiogram, seven months post implant.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key7951027
Report Number3008011247-2018-00215
Device Sequence Number16471750
Product Code MIH
UDI-Device IdentifierM701TVIL1416140J1
UDI-Public+M701TVIL1416140J1/$$3200824FS08181764Z
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2020
Device Model NumberTV-IL1416140-J
Device Catalogue NumberTV-IL1416140-J
Device Lot NumberFS081817-64
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/11/2018
Supplement Date Received by Manufacturer10/22/2018
Initial Report FDA Received Date10/10/2018
Supplement Report FDA Received Date11/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB (LN (B)(4)); OVATION IX MAIN BODY (LN (B)(4))
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR